# SDR SWAA2022112173157

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 33,781 hours, 15,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP; INBOARD LOWER SURFACE IS DELAMINATED LT WING O/B AFT FLAP INBOARD LOWER SURFACE IS DELAMINATED AT OTEF STA 63 / [01] PERFORMED REPAIR IAW SRM 57-53-01-1A-5 STEP 9 ZONE 5.;[02] REVIEWED THE FAULT FOR CORRECT REPAIR REFERENCE SELECTION AND OTHER APPLICABLE REQUIREMENTS. REF MPM 52.02.06.01
